# SDR SWAA2025100617942

- Difficulty date: September 24, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N8821S
- Make and model: Boeing 737-8
- Aircraft serial: 67480
- Aircraft time: 9,541 hours, 5,311 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241DF HAS UPPER SURFACE FIBERS EXPOSED. REMOVED AND REPLACED PASSENGER CABIN FLOOR PANEL PER AMM 53-21-00.
